IJMTT-Volume 34 Number 2 - June 2016

S.No
Title/Author Name
Paper ID
1 Invariant Submanifolds of (k, μ)-Contact Manifold Admitting Quarter Symmetric Metric Connection
- M.S. Siddesha, C.S. Bagewadi
 

IJMTT-V34P511

2 Exchange rate risk in a newsvendor framework with normally distributed exchange rate error
- Sanjay Patel, Ravi Gor
 
 

IJMTT-V34P512

3 Hamilton Decomposition of Harary Graphs
- Jude Annie Cynthia, N. R. Swathi
 
 

IJMTT-V34P513

4 Lagrange’s Interpolation Formula: Representation of Numerical Data by a Polynomial curve
- Biswajit Das, Dhritikesh Chakrabarty
 

IJMTT-V34P514

5 Three - Dimensional MHD Flow and Heat Transfer Through a Porous Medium with Periodic Permeability
- Dr.G.Venkat Reddy, Dr.R.RaghavendraRao
 

IJMTT-V34P515

6 Fuzzy theory based solution of multi objective resource allocation problem: A case study of food factory
- Kirti Patel, Jayesh M. Dhodiya
 

IJMTT-V34P516

7 Intuitionistic Anti-Fuzzy Hx Ring
- R. Muthuraj, M. S. Muthuraman
 

IJMTT-V34P517

8 Regulated Contextual KP System
- Ajitha P S, Dersanambika K.S
 

IJMTT-V34P518

9 Notes on Jacobsthal and Jacobsthal-like Sequences
- Lexter R. Natividad
 

IJMTT-V34P519

10 On Pseudo Ricci-Symmetric N(k) - Contact Metric Manifold
- R.T. Naveen Kumar, Venkatesha
 

IJMTT-V34P520